# SDR VNAA202210299916

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: BA670450733
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON RBL9 FROM F.S.985 TO F.S.1000 IS CORRODED.

CORRECTIVE ACTION: 
FABRICATED NEW SEAT TRACK PN:BA670-45073-3 IAW CRJ-700 SRM 53-00-49-101-001-A01, 51-40-11-001-001-A01 AND 51-24-36-001-001-A01. INSTALLED NEW SEAT TRACK
